# SDR 04FDEA01042

- Difficulty date: April 22, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7114517
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, LT TUNNEL AT STA 5-113 - 1541, STR 38  SPLICE FOUND CRACKED.  CENTER CARGO COMPARTMENT LT TUNNEL AT STA 5-113 - 1541, STR 38 SPLICE REMOVED AS PER SRM 51-31-01 VOL II AND INSTALLED NEW SPLICE AS PER SRM 51-33-  01 VOL II.
